# SDR MWEA050080

- Difficulty date: August 15, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N814ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48010
- Aircraft time: 51,316 hours, 46,084 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 49125671
- Condition: Corroded
- Location: Seat Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, LEFT INBOARD SEAT TRACK ATTACH ANGLE AT STATION 1174 BROKEN AND CORRODED.  REMOVED AND REPLACED CLIP.
